# SDR SWAA2012083007201

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 15,881 hours, 6,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS MISSING AT ROW 31.  INSTALLED EEPLS PER MM.
